3 doctors weighed in:

Following on the previous question. I discontinued cipro (ciprofloxacin) after two doses. Now a day later I am still having symptoms. Eyes red swollen. Face swollen. Severe ha and neck ache. Diaphoretic. Any suggestions?

3 doctors weighed in
Dr. Ari Weitzner
Ophthalmology
1 doctor agrees

In brief: Not sure

Neck pain makes doctors nervous- we worry about meningitis.
Go back to your doctor asap.

In brief: Not sure

Neck pain makes doctors nervous- we worry about meningitis.
Go back to your doctor asap.
Dr. Ari Weitzner
Dr. Ari Weitzner
Thank
Dr. Jay Bradley
Ophthalmology - LASIK Surgery

In brief: Allergic reaction

Your description sounds like an allergic reaction.
With time symptoms should resolve. Taking some Benadryl (diphenhydramine) may help some but it will take a few days to resolve. If you develop trouble breathing or symptoms worsen/ do not resolve, you need to see your doctor.

In brief: Allergic reaction

Your description sounds like an allergic reaction.
With time symptoms should resolve. Taking some Benadryl (diphenhydramine) may help some but it will take a few days to resolve. If you develop trouble breathing or symptoms worsen/ do not resolve, you need to see your doctor.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors